# SDR SWAA2019012228797

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 43,537 hours, 21,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6536U14
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 5 BEAM CRACKED IN RADIUS AT INBOARD AREA NEXT TO BOLD HOLE.  R&R DOOR PER MM.
